# SDR DALA2016100907167

- Difficulty date: October 8, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN BS 370, BEAM 5 AT FWD CARGO COMPARTMENT DOOR.   REPAIRED IAW SRM 52-30-02 REPAIR 1 FIG. 201.
